# SDR AWXA200300299

- Difficulty date: March 22, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 15,814 hours, 6,768 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Pax
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM LAS TO MIA THE FLIGHT DECK DOOR WAS EXTREMELY HARD TO OPEN. DOOR WOULD NOT CLOSE PROPERLY AND THE UPPER  & CENTER LATCH WOULD NOT ENGAGE. MAINTENANCE RIGGED THE FLIGHT DECK DOOR IAW AMM 52-51-11, OPERATIONAL CHECK WAS GOOD.
